# SDR UPS06245910

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 56,277 hours, 43,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C GOUGE ON FUSELAGE SKIN AT BS 1183 BETWEEN STR 7R AND 8R.  PLEASE GAIN ACCESS TO MAIN CABIN INTERIOR AND REPAIR AREA IAW SRM.  DAMAGE EVALUATED AND FOUND TO BE OUTSIDE LIMITS.  FASTENERS REMOVED AND DAMAGED AREA CUT OUT.  FILLER AND REPAIR DOUBLER FABRICATED.  REPAIR CARRIED OUT IAW SRM 53-30-03 FIG 3.
